# SDR SWAA2014100632656

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 66,412 hours, 54,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481155WN
- Part serial: B5079R
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP SPINDLE CORRODED.  R & R MID FLAP CARRIAGE IAW MT.
